# SDR RRXA010033

- Difficulty date: April 10, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N997CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46154
- Aircraft time: 72,242 hours, 21,403 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part serial: 000226
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL NR 1 ENG EGT TEMP WENT TO 575 DEGREES AND WAS CLIMBING OUTSIDE TEMP 22 EPR 1.88 N1 & FF WERE EVEN ACFT SPEED WAS 70 KNOTS.  PERFORMED EGT INDICATOR AND HARNESS TEST IAW MM 77-20-4, & BARFIELD TEST SET INSTRUCTIONS FOUND NR 1 EGT   INDICATOR TO READ 30 DEGREES - 40 DEGREES HIGH ABOVE 500 DEGREES.  REMOVED AND REPLACED NR 1 EGT INDICATOR IAW MM 77-20-1.  PERFORMED GROUND RUN IAW EWA RUN UP HANDBOOK, OPS CK GOOD.
